SEABREEZE56

SparkPoints
 

CT scan, labs, High BP, visual problems, headaches

Wednesday, February 06, 2008

BP up, headaches worsen more when I am lying down, visual problems pulsating in my eyes, my doc off, so went to ambulatory care place...blood sugar fine, systolic BP way up there, doc there thinks either the kidneys are having trouble with the motrin/aspirin use and causing me to be sick with BP rising, OR might have a cerebral bleed(he ordered and I had a cat scan this evening) OR temporal arteritis?? which would match the headaches hurting more lying down, the nausea/vomiting, visual problems. he saw changes in my eyes suggestive of hypertension....but did not place me on bp meds because it could be labile high bp. Suggested stop motrin/NSAIDs pain meds and give it 72 hours to go away on it's own. Meanwhile, having labs drawn in AM to follow up with sed rate etc, and if the sed rate is high, might be the temp. arteritis thing(which would mean need hospitalization, prednisone, biopsies)...meanwhile, radiologist to rule out bleed. Came home after ct scan and vomited. Pain is tolerable if I don't lie down. I don't know what I am going to do with the knee pain. I will call my my doc after the lab tomorrow AM. He will probably want to see me, too. The ambulatory care doc wanted to give me pain meds but I declined but I should have taken him up on it since I have to lay off the motrin. He said use tylenol sparely because of the liver problems since I am on glucophage...And it looks like my internist is cutting back his work load by giving up his practise in a few weeks and going to work at the hospital ...at least according to the letter I got last night...so it looks like another doc will be taking over, been with this one 20 years, I don't know how it will be with a new one.

Share This Post With Others
Member Comments About This Blog Post
  • KRTHANA
    Saw you on Lita's page. I'm so sorry to hear of your health issues. I am a 47 year old depressed, obese nurse with narcolepsy who was just forced out of my nursing job due to "safety reasons".

    Best wishes to you for improved health. I hope you don't have anything serious going on in that brain! ~krthana
    4847 days ago
  • L*I*T*A*
    am hoping and praying that things are geting better for you.............blessings and hugs..................lita
    4847 days ago
  • L*I*T*A*
    so sorry this is happening to you................wish it weren't so..........life sometimes gets in the way............so glad the drs are doing tests with follow up,and maybe with some rest there might be improvemnent with your symptoms.............sending prayers,blessngs and hugs.............lita
    4848 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by SEABREEZE56